# SDR SIMA20120923003

- Difficulty date: September 23, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 31,281 hours, 28,387 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE SERVICE DOOR EMERGENCY REFLECTANT LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BULB IAW EMB AMM 33-50-09-000-801-A AND 33-50-09-400-801-A.  NO FIX DEFERRED PER MEL 33-29 AUTH 091072D-C ALL MAINTENANCE ITEMS COMPLIED WITH.  REPAIRED WIRING AT SPLICE (SP7377) IAW EMB SWPM 20-00-03 OPS/CHECK GOOD IAW EMB AMM 33-50-00 MEL ITEM RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
